Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 104, NWS La Crosse, WI

October 23, 2011Adams County, Juneau County, Wisconsin

NWS La Crosse, WI issued this severe thunderstorm warning at Oct 23, 2011, 5:47 PM CDT for Adams County, Juneau County, Wisconsin. It was in force for 28 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Oct 23, 2011, 5:47 PM CDT (22:47 UTC)
Expired
Oct 23, 2011, 6:15 PM CDT
In force
28 min
Issued by
NWS La Crosse, WI
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Adams County, WI, Juneau County, WI

The radar

The La Crosse radar (KARX), 122 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Oct 23, 5:53 PM CDTHAIL 1.751 E Monroe Center, WI
Oct 23, 5:55 PM CDTHAIL 0.752 Ese Monroe Center, WIHAIL COVERED THE GROUND.
Oct 23, 5:56 PM CDTHAIL 0.252 Se Monroe Center, WIPEA SIZE HAIL COVERED THE GROUND.
Oct 23, 6:00 PM CDTHAIL 0.251 N Cottonville, WISHERIFFS DEPUTY REPORTED HAIL COVERING THE GROUND
Oct 23, 6:00 PM CDTHAIL 0.53 Ese Arkdale, WI1 MILE SOUTH OF THE INTERSECTION OF HIGHWAY 13 AND HIGHWAY 21

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 10.8 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-10-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-10-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1070 m above ground
0-6 km bulk shear
19 kt
0-1 km storm-relative helicity
45 m²/s²
0-3 km storm-relative helicity
63 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

788 
WUUS53 KARX 232247
SVRARX
WIC001-057-232315-
/O.NEW.KARX.SV.W.0104.111023T2247Z-111023T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
547 PM CDT SUN OCT 23 2011

THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN ADAMS COUNTY IN CENTRAL WISCONSIN...
  NORTH CENTRAL JUNEAU COUNTY IN CENTRAL WISCONSIN...

* UNTIL 615 PM CDT

* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM LOCATED NEAR MONROE CENTER...OR 13 MILES
  NORTHWEST OF FRIENDSHIP...MOVING EAST AT 45 MPH. THIS STORM CAN    
  PRODUCE QUARTER SIZE HAIL. 

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  BIG FLATS AND ARKDALE AROUND 555 PM...
  FRIENDSHIP AND COTTONVILLE AROUND 600 PM...
  THE COLBURN WILDLIFE AREA AND COLBURN AROUND 605 PM...
  HIGHWAY 21 AND COUNTY G AND THE SHIP ROCK WAYSIDE AROUND 610       
  PM...  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4391 8959 4404 9009 4425 9008 4426 8969
      4425 8960 4424 8959 4418 8959
TIME...MOT...LOC 2247Z 286DEG 37KT 4411 8996
WIND...HAIL <50MPH 1.00IN

$$

RABERDING
3 follow-up statements
322 
WWUS53 KARX 232256
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
556 PM CDT SUN OCT 23 2011

WIC057-232306-
/O.CAN.KARX.SV.W.0104.000000T0000Z-111023T2315Z/
JUNEAU WI-
556 PM CDT SUN OCT 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL JUNEAU COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4391 8959 4402 9000 4415 8994 4416 8992
      4418 8992 4418 8991 4418 8990 4419 8991
      4425 8989 4426 8965 4425 8960 4424 8959
TIME...MOT...LOC 2256Z 286DEG 37KT 4408 8984

$$

WIC001-232315-
/O.CON.KARX.SV.W.0104.000000T0000Z-111023T2315Z/
ADAMS WI-
556 PM CDT SUN OCT 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN ADAMS
COUNTY UNTIL 615 PM CDT...

AT 554 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
SEVERE THUNDERSTORM WAS LOCATED NEAR COTTONVILLE...OR 8 MILES NORTH 
OF FRIENDSHIP...MOVING EAST AT 45 MPH. THIS STORM CAN PRODUCE QUARTER
SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  THE PRESTON CLIFFS AND COLBURN AROUND 605 PM...
  HIGHWAY 21 AND COUNTY G AND THE SHIP ROCK WAYSIDE AROUND 610 PM...
  COUNTY ROADS G AND M AROUND 615 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4391 8959 4402 9000 4415 8994 4416 8992
      4418 8992 4418 8991 4418 8990 4419 8991
      4425 8989 4426 8965 4425 8960 4424 8959
TIME...MOT...LOC 2256Z 286DEG 37KT 4408 8984
WIND...HAIL <50MPH 1.00IN

$$

RABERDING
962 
WWUS53 KARX 232307
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
607 PM CDT SUN OCT 23 2011

WIC001-232315-
/O.CON.KARX.SV.W.0104.000000T0000Z-111023T2315Z/
ADAMS WI-
607 PM CDT SUN OCT 23 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ADAMS COUNTY UNTIL 615 PM CDT...

AT 602 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
SEVERE THUNDERSTORM WAS LOCATED NEAR COTTONVILLE...OR 7 MILES 
NORTHEAST OF FRIENDSHIP...MOVING EAST AT 45 MPH. THIS STORM CAN 
PRODUCE QUARTER SIZE HAIL.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  COUNTY ROADS G AND M AROUND 615 PM...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR LARGE
HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4391 8959 4400 8987 4414 8983 4420 8978
      4424 8976 4426 8965 4425 8960 4424 8959
TIME...MOT...LOC 2307Z 286DEG 37KT 4405 8969
WIND...HAIL <50MPH 1.00IN

$$

RABERDING
752 
WWUS53 KARX 232313
SVSARX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
613 PM CDT SUN OCT 23 2011

WIC001-232323-
/O.EXP.KARX.SV.W.0104.000000T0000Z-111023T2315Z/
ADAMS WI-
613 PM CDT SUN OCT 23 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ADAMS COUNTY WILL
EXPIRE AT 615 PM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS. HOWEVER...THE STORM REMAINS STRONG AND COULD PRODUCE SMALL 
HAIL...IN ADDITION TO LIGHTNING AND HEAVY RAIN.

LAT...LON 4391 8959 4400 8987 4414 8983 4420 8978
      4424 8976 4426 8965 4425 8960 4424 8959
TIME...MOT...LOC 2313Z 286DEG 37KT 4403 8961

$$

RABERDING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 23, 3:10 PM CDT, 2 hours 37 minutes earlier.

Area forecast discussion, Oct 23, 3:10 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LA CROSSE WI
310 PM CDT SUN OCT 23 2011

.SHORT TERM...THROUGH TUESDAY NIGHT
310 PM CDT SUN OCT 23 2011

MAIN FORECAST CONCERN IS WITH THE RAIN CHANCES MONDAY NIGHT INTO
TUESDAY NIGHT.

SURFACE ANALYSIS THIS AFTERNOON SHOWS AN AREA OF LOW PRESSURE OVER
WESTERN ONTARIO WITH A TROUGH OF LOW PRESSURE/WIND SHIFT LINE
STRETCHING TO THE SOUTH THROUGH WESTERN WISCONSIN INTO WESTERN IOWA.

WATER VAPOR SATELLITE SHOWING A RATHER POTENT SHORT WAVE TROUGH
MOVING ACROSS NORTHERN MINNESOTA. THE FORCING FROM THIS WAVE IS
RESPONSIBLE FOR THE LINE OF SHOWERS AND ISOLATED THUNDERSTORMS
ALONG THE WIND SHIFT LINE FROM EASTERN MINNESOTA INTO NORTHEAST
IOWA. THE WAVE WILL CONTINUE TO MOVE EAST THROUGH THE EVENING AND
IS EXPECTED TO REACH LOWER MICHIGAN BY 06Z. THE WIND SHIFT LINE IS
EXPECTED TO MOVE EAST AT ABOUT THE SAME SPEED. WITH THIS
MOVEMENT...THE LINGERING SHOWERS ALONG THE WIND SHIFT LINE ARE
EXPECTED TO BE LIMITED TO THE EASTERN PARTS OF THE FORECAST AREA
AND WILL CARRY SCATTERED SHOWERS FOR AREAS ALONG AND EAST OF THE
MISSISSIPPI RIVER. DID CARRY THESE THROUGH 06Z BUT WOULD NOT BE
SURPRISED IF THESE CLEAR OUT OF THE FORECAST BETWEEN 02 AND 04Z.

ONCE THIS SYSTEM GOES BY...RIDGE ALOFT WILL BUILD OVER THE AREA
FOR MONDAY BEFORE FLATTENING OUT AS THE NEXT SHORT WAVE TROUGH
COMES IN. THIS WAVE WILL BE IN THE NORTHERN PART OF A POSITIVE
TILT LONG WAVE TROUGH. AS THE WAVE COMES IN...IT IS EXPECTED TO
PRODUCE AROUND 4 PVU/S OF VORTICITY ADVECTION IN THE 500-300 MB
LAYER. AN AREA OF SURFACE LOW PRESSURE SHOULD DEVELOP OVER
NEBRASKA MONDAY NIGHT WITH A WARM FRONT STRETCHING EAST INTO
SOUTHERN WISCONSIN. AS THE WAVE MOVES EAST...THE SURFACE LOW IS
EXPECTED TO TRACK EAST ALONG THE WARM FRONT REACHING SOUTHERN
WISCONSIN LATE TUESDAY AFTERNOON. A WEST TO EAST BAND OF MODERATE
FRONTOGENESIS IN THE 1000-500 MB LAYER IS EXPECTED TO DEVELOP NORTH OF
WARM FRONT ACROSS SOUTHERN MINNESOTA INTO CENTRAL WISCONSIN. THE
LIFT FROM THE FRONTOGENESIS WILL COINCIDE WITH BEST ISENTROPIC UP
GLIDE WITH 23.12Z NAM SHOWING UP TO 10 UBAR/S ON THE 295K SURFACE.
DESPITE RELATIVELY WEAK FORCING FROM THE SHORT WAVE TROUGH
ITSELF...THE LOW LEVEL THERMODYNAMICS ARE EXPECTED TO BE STRONG
ENOUGH TO PRODUCE A BAND OF LIGHT TO MODERATE RAIN NORTH OF THE
WARM FRONT. THIS RAIN SHOULD START TO MOVE IN/DEVELOP OVER THE
AREA AFTER 06Z TUESDAY AND WILL CARRY 50 PERCENT CHANCES OVER THE
NORTHEAST PORTIONS OF THE FORECAST AREA. WITH THE BEST
FRONTOGENESIS AND ISENTROPIC UP GLIDE EXPECTED TUESDAY
MORNING...WILL HAVE 60 TO 70 PERCENT CHANCES ALONG AND NORTHEAST
OF I94 AND THEN DROPPING DOWN TO A MAXIMUM OF 60 PERCENT TUESDAY
AFTERNOON AS THE FORCING STARTS TO SHIFT EAST. ANY LINGERING RAIN
TUESDAY EVENING SHOULD BE LIMITED TO THE EASTERN SECTIONS AND WILL
JUST CARRY A 20 TO 40 PERCENT CHANCE THROUGH 06Z WEDNESDAY.

.LONG TERM...WEDNESDAY THROUGH SUNDAY
310 PM CDT SUN OCT 23 2011

ONCE THIS SYSTEM MOVES BY...THE MODELS SUGGEST ANOTHER WAVE OF LOW
PRESSURE WILL MOVE ALONG THE BAROCLINIC ZONE IN ASSOCIATION WITH
THE NEXT SURFACE LOW. BY THIS TIME...THE BAROCLINIC ZONE IS
EXPECTED TO BE DOWN IN THE OHIO RIVER VALLEY SO THE SURFACE LOW
WILL TRACK WELL TO THE SOUTH OF THE AREA. THE RAIN ON THE NORTH
SIDE OF THIS LOW MAY GET CLOSE TO THE SOUTHERN SECTIONS OF THE
FORECAST AREA BUT DID STAY WITH A DRY FORECAST FOR WEDNESDAY. ALL
THE MODELS THEN SHOW A TROUGH OF LOW PRESSURE COMING THROUGH
FRIDAY. THE 23.12Z GFS AND GEM KEEP ANY PRECIPITATION WELL TO THE
NORTH ACROSS CANADA WHILE THE 23.12Z ECMWF DOES SHOW SOME ACROSS
NORTHERN MINNESOTA AND WISCONSIN. THIS IS A NORTHWARD SHIFT FROM
THE 23.00Z RUN AND WILL JUST HAVE A SMALL CHANCE ACROSS THE NORTH.
AFTER THAT...NEXT WEEKEND LOOKS DRY AT THIS TIME.

&&

.AVIATION...TODAY AND TONIGHT
1234 PM CDT SUN OCT 23 2011

A COLD FRONT COMBINED WITH AN UPPER LEVEL DISTURBANCE MOVING
SOUTHEAST ACROSS THE AREA THIS AFTERNOON WILL PRODUCE SCATTERED
SHOWERS AND ISOLATED THUNDER. THERE ARE SOME INDICATIONS THAT A FEW
OF THESE STORMS COULD BE STRONG ENOUGH TO PRODUCE SOME SMALL HAIL
ALONG WITH GUSTY WINDS...BUT ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS. FELT CONFIDENT ENOUGH TO INCLUDE TEMPO SHRA GROUP IN THE
KRST/KLSE TAFS THROUGH 22Z THIS AFTERNOON. HOWEVER...DUE TO THE
ANTICIPATED ISOLATED/WIDELY SCATTERED NATURE OF THE THUNDERSTORMS...
OPTED JUST TO CARRY A CB REMARK FOR NOW IN THE TAFS. LOOK FOR THIS
COLD FRONT TO EXIT EAST OF THE AREA THIS EVENING AROUND 00Z WITH
CLOUDS SCATTERING OUT FROM WEST TO EAST. WAS INITIALLY CONCERNED ABOUT
RIVER VALLEY FOG AT THE KLSE TAF EARLY MONDAY MORNING AS WINDS
DECOUPLE AND A RELATIVELY MOIST GROUND IS EXPECTED FROM TODAY/S
RAINFALL...BUT RUC/NAM BUFKIT SOUNDINGS SHOW WINDS AT BLUFF-TOP
REMAINING ABOVE 10KT WHICH WOULD ACT TO PRODUCE SOME RIVER CHANNEL
STRATUS INSTEAD OF FOG. HAVE THEREFORE INCLUDED SCT003 IN THE KLSE
TAF FROM 24.08Z THROUGH 24.14Z. WILL CONTINUE TO WATCH THIS CLOSELY.
MORE RAINFALL WOULD INCREASE THE GROUND MOISTURE AND FUEL FOR MORE
FOG...STRATUS DEVELOPMENT. OTHERWISE...VFR CONDITIONS ARE IN THE
TAFS THROUGH THE PERIOD.

&&

.ARX WATCHES/WARNINGS/ADVISORIES...
310 PM CDT SUN OCT 23 2011

WI...NONE.
MN...NONE.
IA...NONE.

&&

SHORT TERM...04
LONG TERM...04
AVIATION...DAS
Hazardous weather outlook, Oct 23, 10:12 AM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LA CROSSE WI
1012 AM CDT SUN OCT 23 2011

IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041>044-053>055-061-241100-
ADAMS-ALLAMAKEE-BUFFALO-CHICKASAW-CLARK-CLAYTON-CRAWFORD-DODGE-
FAYETTE-FILLMORE-FLOYD-GRANT-HOUSTON-HOWARD-JACKSON-JUNEAU-LA CROSSE-
MITCHELL-MONROE-MOWER-OLMSTED-RICHLAND-TAYLOR-TREMPEALEAU-VERNON-
WABASHA-WINNESHIEK-WINONA-
1012 AM CDT SUN OCT 23 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
MINNESOTA...NORTHEAST IOWA...AND SOUTHWEST INTO CENTRAL
WISCONSIN.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON. A FEW OF THE
STORMS MAY CONTAIN SOME SMALL HAIL AND GUSTY WINDS...BUT ARE
EXPECTED TO REMAIN BELOW SEVERE LIMITS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

.EMERGENCY MANAGEMENT COORDINATION...

NO WEBINAR IS SCHEDULED.

DAS/BOYNE

In the hours before

Special weather statement, Oct 23, 12:57 PM CDT, 4 hours 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
1257 PM CDT SUN OCT 23 2011

IAZ011-WIZ029-033-034-041>044-053>055-231900-
ADAMS-ALLAMAKEE-CLARK-CRAWFORD-JACKSON-JUNEAU-LA
CROSSE-MONROE-RICHLAND-TREMPEALEAU-VERNON-
1257 PM CDT SUN OCT 23 2011

AT 1255 PM...DOPPLER RADAR INDICATED A BAND OF SHOWERS AND ISOLATED
THUNDERSTORMS FROM NEAR LAKE WAZEE IN JACKSON COUNTY TO NEAR
TOMAH...WESTBY...AND LANSING IOWA...MOVING NORTHEAST AT 35 MPH.

SMALL HAIL MAY ACCOMPANY THE STRONGER THUNDERSTORMS.

SOME LOCATIONS THAT MAY BE AFFECTED THROUGH 2 PM INCLUDE...
TOMAH...MAUSTON...RICHLAND CENTER...VIROQUA...AND SOLDIERS GROVE.

SMALL HAIL MAY FALL FOR SEVERAL MINUTES AND COVER THE GROUND. THIS
COULD LEAD TO TEMPORARY DIFFICULT DRIVING CONDITIONS.

DAS
Special weather statement, Oct 23, 4:24 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
424 PM CDT SUN OCT 23 2011

MNZ086-094-232230-
DODGE-MOWER-
424 PM CDT SUN OCT 23 2011

...SCATTERED STRONG THUNDERSTORMS WILL MOVE ACROSS THE AREA...

SCATTERED STRONG THUNDERSTORMS FROM NEAR BLOOMING PRAIRIE TO ALBERT
LEA WILL MOVE EASTWARD ACROSS THE AREA THROUGH 530 PM. THE STRONGER
STORMS WILL BE CAPABLE OF PRODUCING ONE QUARTER TO ONE HALF INCH
HAIL.

RABERDING
Special weather statement, Oct 23, 5:04 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
504 PM CDT SUN OCT 23 2011

IAZ008-009-MNZ086-087-094-095-232300-
DODGE-FILLMORE-HOWARD-MITCHELL-MOWER-OLMSTED-
504 PM CDT SUN OCT 23 2011

...SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA...

SCATTERED STRONG THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE
AREA THROUGH 6 PM. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
HAIL UP TO ONE QUARTER OF AN INCH IN DIAMETER.

RABERDING
Special weather statement, Oct 23, 5:10 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
510 PM CDT SUN OCT 23 2011

WIZ034-042>044-232300-
ADAMS-JACKSON-JUNEAU-MONROE-
510 PM CDT SUN OCT 23 2011

...SCATTERED THUNDERSTORMS WILL MOVE ACROSS THE AREA...

SCATTERED STRONG THUNDERSTORMS WILL MOVE EASTWARD ACROSS THE
AREA THROUGH 6 PM. THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING
HAIL UP TO ONE HALF OF AN INCH IN DIAMETER.

RABERDING

Nearby

Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.